# SDR QXEA2025122900375

- Difficulty date: December 26, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N643QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000763
- Aircraft time: 18,618 hours, 13,046 cycles
- System (JASC): 2701 · Control Column Section
- Part: Yoke
- Condition: Noisy
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOTS REPORT SQUEAK COMING FROM CAPTAINS YOKE. NOISE IS NOTICED WHEN YOKE IS STEERED TO THE RIGHT. REMOVED FROM SERVICE. INTERROGATED CMC NO FAULT CODES NOTED. MANIPULATED CPTS & FO YOKE CONFIRMED VERY QUIET SQUEAK FROM CAPTAINS YOKE. NO BINDING OR HARD CONTROLS NOTED. PERFORMED CLEANING TASK ON CONTROL COLUMN POSITION SENSORS PER AMM 12-22-02-100-801-A. PERFORMED MANIPULATION OF YOKE FOUND NO BINDING OR HARD CONTROLS. NO FURTHER T/S NESSARY PER MCN E270006, ISSUE, NR 01. SQUEAKING NOISE SEEMS TO HAVE BECOME QUIETER AFTER TASK. NFDN. A/C OKAY FOR SERVICE. COMPLETED FREEDOM OF MOVEMENT CHECK, ENSURED FULL TRAVEL & VERIFIED PROPER DIRECTION OF MOVEMENT, NO DEFECTS NOTED PER GPM 9.2. RETURNED TO SERVICE.
